# SDR GTIA20120623445

- Difficulty date: June 23, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 21,818 hours, 10,444 cycles
- Engine: Iae V2524A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED EMERERGENCY  ESCAPE LIGHT STRIP IN CABIN ON RT FWD.  R & R EMERGENCY LIGHT IAW AMM 33-51-21-400-001-A.
